# SDR PNSA2014031102

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 38,196 hours, 39,205 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: SM15CXD4
- Condition: Failed
- Location: Rt Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT REMAINS ON.  R & R RIGHT INTAKE HEAT AC POWER RELAY.
